- Research Article
- Open Access
Positive Solutions for Nonlinearth-Order Singular Nonlocal Boundary Value Problems
Boundary Value Problems volume 2007, Article number: 074517 (2007)
We study the existence and multiplicity of positive solutions for a class ofth-order singular nonlocal boundary value problems,, where. The singularity may appear at and/or. The Krasnosel'skii-Guo theorem on cone expansion and compression is used in this study. The main results improve and generalize the existing results.
Gupta CP: Solvability of a three-point nonlinear boundary value problem for a second order ordinary differential equation. Journal of Mathematical Analysis and Applications 1992,168(2):540–551. 10.1016/0022-247X(92)90179-H
Il'in VA, Moiseev EI: A nonlocal boundary value problem of the first kind for the Sturm-Liouville operator in differential and difference interpretations. Differential Equations 1987,23(7):803–810.
Eloe PW, Henderson J: Positive solutions for higher order ordinary differential equations. Electronic Journal of Differential Equations 1995,1995(3):8 pages.
Ma RY: Positive solutions for a nonlinear three-point boundary-value problem. Electronic Journal of Differential Equations 1999,1999(34):8 pages.
O'Regan D: Singular second order boundary value problems. Nonlinear Analysis 1990,15(12):1097–1109. 10.1016/0362-546X(90)90046-J
Hao Z-C, Mao AM: A necessary and sufficient condition for the existence of positive solutions to a class of singular second-order boundary value problems. Journal of Systems Science and Mathematical Sciences 2001,21(1):93–100.
Agarwal RP, O'Regan D: Positive solutions to superlinear singular boundary value problems. Journal of Computational and Applied Mathematics 1998,88(1):129–147. 10.1016/S0377-0427(97)00205-7
Ma RY: Positive solutions of singular second-order boundary value problems. Acta Mathematica Sinica 1998,41(6):1225–1230.
Hao Z-C, Liang J, Xiao T-J: Positive solutions of operator equations on half-line. Journal of Mathematical Analysis and Applications 2006,314(2):423–435. 10.1016/j.jmaa.2005.04.004
Kiguradze IT, Lomtatidze AG: On certain boundary value problems for second-order linear ordinary differential equations with singularities. Journal of Mathematical Analysis and Applications 1984,101(2):325–347. 10.1016/0022-247X(84)90107-0
Lomtatidze AG: A boundary value problem for second-order nonlinear ordinary differential equations with singularities. Differential Equations 1986,22(3):416–426.
Lomtatidze AG: Positive solutions of boundary value problems for second-order ordinary differential equations with singularities. Differential Equations 1987,23(10):1146–1152.
Eloe PW, Ahmad B: Positive solutions of a nonlinearth order boundary value problem with nonlocal conditions. Applied Mathematics Letters 2005,18(5):521–527. 10.1016/j.aml.2004.05.009
Guo DJ, Lakshmikantham V: Nonlinear Problems in Abstract Cones, Notes and Reports in Mathematics in Science and Engineering. Volume 5. Academic Press, Boston, Mass, USA; 1988.
About this article
Cite this article
Hao, X., Liu, L. & Wu, Y. Positive Solutions for Nonlinearth-Order Singular Nonlocal Boundary Value Problems. Bound Value Probl 2007, 074517 (2007). https://doi.org/10.1155/2007/74517
- Differential Equation
- Partial Differential Equation
- Ordinary Differential Equation
- Functional Equation
- Nonlocal Boundary